# SDR DALA2017042503378

- Difficulty date: April 25, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 70,272 hours, 52,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1401
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED APPROXIMATELY 6 INCHES ABOVE THE NR 2 PYLON IN DIRECT LINE OF AFT ENG MOUNT. BS 1401 BETWEEN LONG 13R-14R. REMOVED FASTENERS AND CUT OUT DAMAGE SKIN IAW SRM 53-04 FIG 18 SH.1. FABRICATED REPAIR PARTS IAW SRM 53-04 FIG 18 SH 1. INSTALLED REPAIR IAW SRM 53-04 FIG 18 SH 1. C/W PERMANENT REPAIR INSTRUCTIONS. NO FURTHER INSPECTION REQUIRED IAW SRM 53-04 FIG 18 SH 1.
